# SDR MALA976437

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, CARGO SMOKE LIGHT ON CWP CAME ON, ACTIVATED NR 1 CARGO EXTINGUISHER, LIGHT WENT OUT.  FOLLOWED QRH FOR CARGO SMOKE, AS PER QRH ACTIVATED BOTH CARGO EXTINGUISHERS, NR 1 FOLLOWED BY NR 2 BOTTLE, AFTER 5 MINUTES FIRED BECAUSE CARGO SMOKE ILLUMINATED ON CWP AGAIN.  AIRCRAFT DIVERTED IN CMH.  MAINTENANCE CLEANED BOTH SMOKE DETECTOR PHOTO OPTICS AND CONNECTOR PER MM 26-13-00-7.  ALL CHECKS AND TEST NORMAL.
